# SDR SIMA1124

- Difficulty date: April 21, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Seat 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3252 - EMERGENCY LIGHT INOPERATIVE AT SEAT 11A.  REMOVED AND REPLACED LAMP AT 11A.  OPS CHECK GOOD.  (M)
